# SDR CA050124003

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2730 · Elevator Control System
- Part: Motor
- Condition: Contaminated
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, IT WAS REPORTED BY THE CREW THAT ELEVATOR PITCH CONTROL WAS VERY HARD TO OPERATE.  THE AUTO PILOT WAS DISENGAGED AND IN MANUAL OPERATION IT WAS STILL VERY HARD TO OPERATE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FURTHER INVESTIGATION FOUND THAT THE SERVO MOTOR AND THE CONTROL CABLES HAD EXCESSIVE BUILD UP OF GREASE AND MOISTURE.  THE AFFECTED AREA WAS CLEANED AND RELUBRICATED IAW SL 273 AND MM 22-11-00. THE AIRCRAFT WAS DISPATCHED AND NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
